# SDR HALA970036

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3939805501
- Condition: Corroded
- Location: Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FITTING P/N 3932805-501 CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED FITTING IAW SRM 53-04 FIG 43 SHEET 3.  (M)
